• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
SPC-210x65
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
advertise1
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
granabolic123
Blackroids-animated-optimized-number-1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
apollo
steroidjet
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

GH Chills AND Shivers

kto

Member
Registered
Joined
Apr 20, 2009
Messages
92
I've been on various GH's over the past 3 years nearly non-stop from 2 up tp 10IU per day. I use to get the typical numb hands while sleeping, throughout the day, a little bit of water retention. However, I've swapped another board sponsor HGH for the past year, and same sides, less water retention, good body recomp. No Biggie. About a month and a half ago, after taking only 4 IU's of the grey tops, 30 minutes after the shot, I would get pretty nasty chills and shivers. My body temp seems to drop, my feet gets pretty numb cold. I cna stack on the heating pad, extra blankets, hot tea, my body will shiver literally shiver uncontrollably for 30 mins until the shivers slowly subsides. This has happened consistently for the next several sets of shots. I decided to drop the dose to 2IU once every other day, same outcome. I know it's not hypoglycemia because I get clammy and cold from experimenting with slin. Anyone experience this or have a remedy? Thank guys.
 

XXL

Active member
Registered
Newbies
Joined
Jan 16, 2021
Messages
128
Have you had any labs done on prolactin? I know not super related but some guys develop pituitary prolactinomas cause of GH and various shit. GH effects on insulin are known. Have you checked am fasted BS? Also, what else you on.
 

kto

Member
Registered
Joined
Apr 20, 2009
Messages
92
Have you had any labs done on prolactin? I know not super related but some guys develop pituitary prolactinomas cause of GH and various shit. GH effects on insulin are known. Have you checked am fasted BS? Also, what else you on?

Have you had any labs done on prolactin? I know not super related but some guys develop pituitary prolactinomas cause of GH and various shit. GH effects on insulin are known. Have you checked am fasted BS? Also, what else you on.
Prolactin levels are within normal range, glucose, A1c within normal range. I'm on .2cc test enth. every other day and nothing else. I seem to get shivers literally 30 mins after my GH shot. I've researched, but can't seem to find anything.
 
  • Like
Reactions: XXL

XXL

Active member
Registered
Newbies
Joined
Jan 16, 2021
Messages
128
Puzzling. Go back to old source, pin and see if same thing happens.
 

headtrainer

Active member
Registered
Joined
Jun 20, 2017
Messages
458
I've been on various GH's over the past 3 years nearly non-stop from 2 up tp 10IU per day. I use to get the typical numb hands while sleeping, throughout the day, a little bit of water retention. However, I've swapped another board sponsor HGH for the past year, and same sides, less water retention, good body recomp. No Biggie. About a month and a half ago, after taking only 4 IU's of the grey tops, 30 minutes after the shot, I would get pretty nasty chills and shivers. My body temp seems to drop, my feet gets pretty numb cold. I cna stack on the heating pad, extra blankets, hot tea, my body will shiver literally shiver uncontrollably for 30 mins until the shivers slowly subsides. This has happened consistently for the next several sets of shots. I decided to drop the dose to 2IU once every other day, same outcome. I know it's not hypoglycemia because I get clammy and cold from experimenting with slin. Anyone experience this or have a remedy? Thank guys.
It sounds like your body’s immune system is having a negative reaction to the new brand of GH. It could be the fillers they are using or your body is retaining too many heavy medals from everything your’e taking. I would stop the brown tops and see if it leaves. Also, check your blood pressure. High blood pressure puts undue stress on the kidneys which can cause cold chills. If these chills continue after you discontinue the GH, it could be early signs of MS. Unlikely, but still a possibility. Lastly, if you’ve recently been using Tren and stopped, your body’s thermostat can change—causing you to be cold natured for a long time.
 

Bleed

Well-known member
Kilo Klub Member
Joined
Jul 13, 2010
Messages
1,543
You've been taking gh for 3 years non stop, have you had thyroid labs pulled?
 

Staff online

  • pesty4077
    Moderator/ Featured Member / Kilo Klub

Forum statistics

Total page views
508,532,044
Threads
124,751
Messages
2,405,093
Members
155,814
Latest member
Walterrmils
Top